Journal of the Mathematical Society of Japan

The Gauss-Bonnet Theorem for V-manifolds.

Ichiro SATAKE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 9, Number 4 (1957), 464-492.

Dates
First available: 18 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1261153826

Digital Object Identifier
doi:10.2969/jmsj/00940464

Mathematical Reviews number (MathSciNet)
MR0095520

Zentralblatt MATH identifier
0080.37403

Subjects
Primary: 53.00

Citation

SATAKE, Ichiro. The Gauss-Bonnet Theorem for V-manifolds. Journal of the Mathematical Society of Japan 9 (1957), no. 4, 464--492. doi:10.2969/jmsj/00940464. http://projecteuclid.org/euclid.jmsj/1261153826.


Export citation